# SDR GLBA2012120600128

- Difficulty date: December 5, 2012
- Submitted: December 6, 2012
- Operation: Air carrier
- Aircraft: N195GL
- Make and model: Beech 1900D
- Aircraft serial: UE195
- Aircraft time: 35,052 hours, 44,093 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION FOUND 2 CRACKS IN THE RT SPAR CAP ANGLE ON VERT STAB AT SECOND FASTENER FROM THE TOP, 1.25" IN LENGTH.   MX REPAIRED THE AFFECTED AREA IAW EO 12-1900-55-067.    MAJOR REPAIR
